N. Ackermann, T. Bartsch, P. Kaplický, and P. Quittner, A priori bounds, nodal equilibria and connecting orbits in indefinite superlinear parabolic problems, Transactions of the American Mathematical Society, vol.360, issue.07, pp.360-3493, 2008.
DOI : 10.1090/S0002-9947-08-04404-8

C. Budd and Y. Qi, The existence of bounded solutions of a semilinear elliptic equation, Journal of Differential Equations, vol.82, issue.2, pp.207-218, 1989.
DOI : 10.1016/0022-0396(89)90131-9

C. Cortazar, M. Elgueta, and J. D. Rossi, The blow-up problem for a semilinear parabolic equation with a potential, Journal of Mathematical Analysis and Applications, vol.335, issue.1, pp.418-427, 2007.
DOI : 10.1016/j.jmaa.2007.01.079

Y. Deng, Y. Li, and F. Yang, On the stability of the positive steady states for a nonhomogeneous semilinear Cauchy problem, Journal of Differential Equations, vol.228, issue.2, pp.507-529, 2006.
DOI : 10.1016/j.jde.2006.02.010

P. Esposito, N. Ghoussoub, and Y. Guo, Mathematical Analysis of Partial Differential Equations Modeling Electrostatic MEMS, Courant Lect. Notes Math, vol.20, 2010.
DOI : 10.1090/cln/020

S. Filippas and A. Tertikas, On Similarity Solutions of a Heat Equation with a Nonhomogeneous Nonlinearity, Journal of Differential Equations, vol.165, issue.2, pp.468-492, 2000.
DOI : 10.1006/jdeq.2000.3789

J. Földes, Liouville theorems, a priori estimates, and blow-up rates for solutions of indefinite superlinear parabolic problems, Czechoslovak Math, J, pp.61-169, 2011.

A. Friedman and B. Mcleod, Blow-up of Positive Solution of semilinear Heat Equations, Math. J, vol.34, pp.425-447, 1985.

Y. Fujishima and K. Ishige, Blow-up set for type I blowing up solutions for a semilinear heat equation, Annales de l'Institut Henri Poincare (C) Non Linear Analysis, vol.31, issue.2, pp.31-231, 2014.
DOI : 10.1016/j.anihpc.2013.03.001

V. A. Galaktionov and J. L. Vázquez, Blow-Up for Quasilinear Heat Equations Described by Means of Nonlinear Hamilton???Jacobi Equations, Journal of Differential Equations, vol.127, issue.1, pp.1-40, 1996.
DOI : 10.1006/jdeq.1996.0059

Y. Giga and R. V. Kohn, Asymptotically self-similar blow-up of semilinear heat equations, Communications on Pure and Applied Mathematics, vol.38, issue.3, pp.297-319, 1985.
DOI : 10.1002/cpa.3160380304

Y. Giga and R. V. Kohn, Characterizing blowup using similarity variables, Indiana Univ, Math. J, vol.36, pp.1-40, 1987.

Y. Giga and R. V. Kohn, Nondegeneracy of blowup for semilinear heat equations, Communications on Pure and Applied Mathematics, vol.55, issue.6, pp.845-884, 1989.
DOI : 10.1002/cpa.3160420607

J. Guo, C. Lin, and M. Shimojo, Blow-up behavior for a parabolic equation with spatially dependent coefficient, Dynam, Systems Appl, vol.19, pp.415-434, 2010.

J. Guo, C. Lin, and M. Shimojo, Blow-up for a reaction???diffusion equation with variable coefficient, Applied Mathematics Letters, vol.26, issue.1, pp.150-153, 2013.
DOI : 10.1016/j.aml.2012.07.017

J. Guo and M. Shimojo, Blowing up at zero points of potential for an initial boundary value problem, Communications on Pure and Applied Analysis, vol.10, issue.1, pp.161-177, 2011.
DOI : 10.3934/cpaa.2011.10.161

J. Guo, . Ph, and . Souplet, No Touchdown at Zero Points of the Permittivity Profile for the MEMS Problem, SIAM Journal on Mathematical Analysis, vol.47, issue.1, pp.47-614, 2015.
DOI : 10.1137/140970070

Y. Guo, Z. Pan, and M. J. Ward, Touchdown and Pull-In Voltage Behavior of a MEMS Device with Varying Dielectric Properties, SIAM Journal on Applied Mathematics, vol.66, issue.1, pp.309-338, 2005.
DOI : 10.1137/040613391

A. A. Lacey, Synopsis, Proceedings of the Royal Society of Edinburgh: Section A Mathematics, vol.300, issue.1-2, pp.161-167, 1986.
DOI : 10.1137/0143090

L. A. Lepin, Countable spectrum of eigenfunctions of a nonlinear heat conduction equation with distributed parameters, Uravneniya Differential Equations, vol.24, issue.24, pp.1226-1234, 1988.

L. A. Lepin, Self-similar solutions of a semilinear heat equation, Mat. Model, vol.2, pp.63-74, 1990.

J. López-gómez and P. Quittner, Complete and energy blow-up in indefinite superlinear parabolic problems , Discrete Contin, Dyn. Syst, vol.14, pp.169-186, 2006.

F. Merle and H. Zaag, Optimal estimates for blowup rate and behavior for nonlinear heat equations, Communications on Pure and Applied Mathematics, vol.51, issue.2, pp.139-196, 1998.
DOI : 10.1002/(SICI)1097-0312(199802)51:2<139::AID-CPA2>3.0.CO;2-C

N. Mizoguchi, Blowup rate of solutions for a semilinear heat equation with the Neumann boundary condition, Journal of Differential Equations, vol.193, issue.1, pp.212-238, 2003.
DOI : 10.1016/S0022-0396(03)00128-1

N. Mizoguchi, Nonexistence of backward self-similar blowup solutions to a supercritical semilinear heat equation, Journal of Functional Analysis, vol.257, issue.9, pp.2911-2937, 2009.
DOI : 10.1016/j.jfa.2009.07.009

R. G. Pinsky, Existence and Nonexistence of Global Solutions forut=??u+a(x)upinRd, Journal of Differential Equations, vol.133, issue.1, pp.152-177, 1997.
DOI : 10.1006/jdeq.1996.3196

P. Polá?ik, P. Quittner, . Ph, and . Souplet, Singularity and decay estimates in superlinear problems via Liouville-type theorems. Part II: Parabolic equations, Indiana University Mathematics Journal, vol.56, issue.2, pp.879-908, 2007.
DOI : 10.1512/iumj.2007.56.2911

P. Quittner, Liouville theorems for scaling invariant superlinear parabolic problems with gradient structure, Mathematische Annalen, vol.311, issue.1-2, pp.269-292, 2016.
DOI : 10.1007/s00208-015-1219-7

P. Quittner and F. Simondon, A priori bounds and complete blow-up of positive solutions of indefinite superlinear parabolic problems, Journal of Mathematical Analysis and Applications, vol.304, issue.2, pp.614-631, 2005.
DOI : 10.1016/j.jmaa.2004.09.044

URL : https://hal.archives-ouvertes.fr/hal-00094744

P. Quittner, . Ph, and . Souplet, Superlinear Parabolic Problems Blow-up, Global Existence and Steady States, 2007.

R. Xing, The blow-up rate for positive solutions of indefinite parabolic problems and related Liouville type theorems, Acta Mathematica Sinica, English Series, vol.32, issue.2, pp.503-518, 2009.
DOI : 10.1007/s10114-008-5615-8

H. Zaag, Determination of the curvature of the blow-up set and refined singular behavior for a semilinear heat equation, Duke Math, J, vol.133, pp.499-525, 2006.

Q. S. Zhang, The Boundary Behavior of Heat Kernels of Dirichlet Laplacians, Journal of Differential Equations, vol.182, issue.2, pp.416-430, 2002.
DOI : 10.1006/jdeq.2001.4112